# SDR DL72S961166

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65569271
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD FRAME SECTION CORRODED BEYOND ALLOWABLE LIMITS.  REPLACED FRAME SECTION PER CMM 65-56927-1.
